# SDR C2XA03IA083

- Difficulty date: August 13, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145
- Aircraft serial: 145666
- Engine: Allsn AE3007A
- Engine time: 1,835 hours, 991 cycles
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Manifold
- Part number: 23060117
- Condition: Dislodged
- Location: Nr 1 Engine
- Part time: 1,835 hours, 991 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

IAH - AFTER ROTATION THE CREW REPORTED THAT THE NR 1 ENGINE EXCEEDED ALLOWABLE TEMPERATURE LIMITS. THE AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED THE NR 1 ENGINE AND FOUND THAT THE UPPER BYPASS DUCT PANEL AND MANIFOLD ASSEMBLY HAD PULLED LOOSE FROM THE OUTER BYPASS DUCT. THE NR 1 ENGINE WAS REMOVED AND REPLACED, OPERATIONALLY TESTED AND THE AIRCRAFT APPROVED FOR RETURN TO SERVICE.
